Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 74

1.

Consensus statement for the diagnosis and treatment of drug-induced lung injuries.

Kubo K, Azuma A, Kanazawa M, Kameda H, Kusumoto M, Genma A, Saijo Y, Sakai F, Sugiyama Y, Tatsumi K, Dohi M, Tokuda H, Hashimoto S, Hattori N, Hanaoka M, Fukuda Y; Japanese Respiratory Society Committee for formulation of Consensus statement for the diagnosis and treatment of drug-induced lung injuries.

Respir Investig. 2013 Dec;51(4):260-77. doi: 10.1016/j.resinv.2013.09.001. Epub 2013 Oct 28. No abstract available.

2.

[Drug-induced lung diseases].

Itoh Y, Sendo T, Oishi R.

Nihon Yakurigaku Zasshi. 2006 Jun;127(6):425-32. Review. Japanese. No abstract available.

PMID:
16880691
3.

[Drug-induced interstitial pneumonia].

Ohta K, Nagase H, Ohbayashi O.

Nihon Rinsho. 2007 Oct 28;65 Suppl 8:401-4. Review. Japanese. No abstract available.

PMID:
18074571
4.

KL-6 as a serum marker for amiodarone-induced pulmonary toxicity.

Kohno N, Yokoyama A, Kondo K.

Intern Med. 2000 Dec;39(12):1004-5. No abstract available.

5.

KL-6 as a potential new marker for amiodarone-induced pulmonary toxicity.

Endoh Y, Hanai R, Uto K, Uno M, Nagashima H, Narimatsu A, Takizawa T, Onishi S, Kasanuki H.

Am J Cardiol. 2000 Jul 15;86(2):229-31. No abstract available.

PMID:
10913491
6.

[Evaluation of drug-induced lung disease--guideline for the treatment].

[No authors listed]

Nihon Kokyuki Gakkai Zasshi. 2006 Apr;Suppl:1-69. Japanese. No abstract available.

PMID:
16703680
7.

Clinical lessons from an elderly man with amiodarone-induced interstitial lung disease.

Rayner B.

S Afr Med J. 2007 May;97(5):360, 362. No abstract available.

8.

Drug-induced interstitial lung disease.

Limper AH, Rosenow EC 3rd.

Curr Opin Pulm Med. 1996 Sep;2(5):396-404. Review.

PMID:
9363174
9.

The role of induced sputum in amiodarone-associated interstitial lung diseases.

Fireman E, Topilsky I, Viskin S, Priel IE.

Cardiology. 2007;108(4):223-7. Epub 2006 Nov 7.

PMID:
17095870
10.

[Drug induced peripheral neuropathy].

Matsumoto H, Ugawa Y.

Nihon Rinsho. 2012 Aug;70 Suppl 6:655-9. Japanese. No abstract available.

PMID:
23156592
11.

Severe interstitial lung disease following treatment with certolizumab pegol: a case report.

Lager J, Hilberg O, Løkke A, Bendstrup E.

Eur Respir Rev. 2013 Sep 1;22(129):414-6. doi: 10.1183/09059180.00002013. No abstract available.

12.

[Drug-induced pulmonary interstitial disease].

Freise J, Wehmeier P, Welte T.

Dtsch Med Wochenschr. 2010 Mar;135(10):450-4. doi: 10.1055/s-0030-1249186. Epub 2010 Mar 2. German.

PMID:
20198541
13.

[Drug-induced diffuse infiltrative pneumopathies].

Scala R, Naldi M, Ciccotosto C, Magnolfi A, La Magra LC, Mariotti D, Coniglio G; Gruppo Interstiziopatie Multidisciplinare.

Recenti Prog Med. 2008 May;99(5):240-51. Review. Italian.

PMID:
18581966
14.

Year in review 2011: acute lung injury, interstitial lung diseases, physiology, sleep and lung cancer.

Takahashi K, Eves ND, Piper A, Song Y, Maher TM.

Respirology. 2012 Apr;17(3):554-62. doi: 10.1111/j.1440-1843.2012.02127.x. Review. No abstract available.

PMID:
22248252
15.

Year in review 2010: interstitial lung diseases, acute lung injury, sleep, physiology, imaging, bronchoscopic intervention and lung cancer.

Eastwood PR, Takahashi K, Lee P, Maher TM.

Respirology. 2011 Apr;16(3):553-63. doi: 10.1111/j.1440-1843.2011.01927.x. Review. No abstract available.

PMID:
21244574
16.

Drug-induced lung disease.

Copper JA Jr.

Adv Intern Med. 1997;42:231-68. Review.

PMID:
9048121
17.

Clinical utility and adverse effects of amiodarone therapy.

Roberts M.

AACN Adv Crit Care. 2010 Oct-Dec;21(4):333-8; quiz 339-40. doi: 10.1097/NCI.0b013e3181ef86fe. No abstract available.

PMID:
21045568
18.

A 73-year-old man with interstitial lung disease due to dronedarone.

Hernández Voth AR, Catalán JS, Benavides Mañas PD, Avila Martínez RJ, Peñalver Paolini CL, Díaz de Atauri Rodríguez MJ.

Am J Respir Crit Care Med. 2012 Jul 15;186(2):201-2. No abstract available.

PMID:
22798421
19.

Amiodarone-induced pulmonary toxicity in an adolescent.

Kothari SS, Balijepally S, Taneja K.

Cardiol Young. 1999 Mar;9(2):194-6.

PMID:
10323520
20.

Amiodarone-induced alveolar haemorrhage: a rare complication of a common medication.

Tanawuttiwat T, Harindhanavudhi T, Hanif S, Sahloul MZ.

Heart Lung Circ. 2010 Jul;19(7):435-7. doi: 10.1016/j.hlc.2010.01.008. Epub 2010 Mar 30.

PMID:
20356785

Supplemental Content

Support Center